# SDR 95ZZZX2412

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8627A
- Make and model: Beech E18S-9700
- Aircraft serial: BA283
- System (JASC): 2140 · Heating System
- Part: Resistor
- Condition: Open
- Location: Overheat Probe
- Component: Janitrol, G93A22
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER INSPECTION REVEALED THE CORRECT TYPE OF FUSE WAS INSTALLED.  ACTUATION OF THE OVERHEAT PROBE FAILED TO BLOW THE FUSE.  FURTHER INSPECTION REVEALED THAT THE 3 OHM 10 WATT RESISTOR, LOCATED IN THE WIRING BETWEEN THE OVERHEAT PROBE AND THE FUSE, WAS 'OPEN'.  THE RESISTOR WAS REPLACED AND THE SYSTEM FUNCTION TESTED SATISFACTORY.
